# SDR SWAA2020011527369

- Difficulty date: January 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 222AF LOWER SURFACE IS CRACKED ON EDGE OF AFT INBOARD FLOOR MOUNT CUTOUT / REPAIRED LOWER SURFACE PLY ON AFT INBD EDGE ON FLOORBOARD 222AF IAW SRM 53-00-30-2R-1; PG'S 1;2; STEPS 3(A-N).
